Posted by: DeeDee | 2012-03-22


HI Doc

When wanting to concieve back in 2008 I left the pill after being on it for 5 years. after leaving the pill my periods just did not come for a year. The gynae did test and said that nothing is wrong and that maybe my system is still used to being on the pill that is why my system cannot ovulate by itself. Because I wanted to get pregnant he prescribed the meds to make me bleed and then Clomid. I was successful after the 1st cycle. My baby is now 2 years old andI would like to concieve again, but I''m again facing the problem of not getting a period at all. My question is will I ever be able to concieve naturally, or should I go through the whole process again of using Clomid again?


Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc


Your problems are due to a hormonal imbalance, which is very difficult to correct and treat. I therefore, suggest that you reconsult your gynaecologist.


Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Khethiwe | 2012-03-23

Hi doc,i''ve got iproblem for not falng pregnant idnt knw why,and sumtymz my periods cumz 1day nxt dai it disapear

Reply to Khethiwe

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.